# SDR HALA2018121000640

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 32,225 hours, 47,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN JUST AFT OF L2 DOOR (GALLEY SERVICE DOOR) INOP. // RECONNECTED WIRES. OPS CHECK OK.
